MathSciNet Relay Station
MathSciNet bibliographic data
MR2403959 34C10
Sun, Yuan Gong; Meng, Fan Wei Interval criteria for oscillation of second-order differential equations with mixed nonlinearities. Appl. Math. Comput. 198 (2008), no. 1, 375–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement